# SDR A6WA202009187290

- Difficulty date: September 8, 2020
- Submitted: September 18, 2020
- Operation: Air carrier
- Aircraft: N438AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7748
- Aircraft time: 38,355 hours, 37,882 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 601R38320
- Condition: Damaged
- Location: Bs 409
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT DME ANTENNA CUTOUT HAS SCRATCHES ON ANTENNA PAD AREA OF FUSELAGE SKIN.  AIRCRAFT REMOVED FROM SERVICE.  LOCATED AND BLENDED OUT DAMAGE WITH .001" MATERIAL REMOVED WITHIN REMAINING .054" MINIMUM SKIN THICKNESS CHECK.  WITHIN ALLOWABLE LIMITS, REF AIR WISCONSIN SUPP NO 20-110 DATE OF ISSUE 09/14/2020.
